MAUDE Adverse Event Report: Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE

Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Catalog Number LF1937CRH
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "device not recognized by bovie.Was inserted into trocar and attempted to use on patient without success.".
 
Additional Manufacturer Narrative
The reported issue was that the device was not recognized by bovie and was inserted into trocar and attempted to use on patient without success; no medical intervention, adverse patient consequence, general anesthesia, or injuries were reported.During the investigation, the received device was inspected and tested for nonconformities per internal procedure; clinical debris was observed on the jaws of the device, however, no abnormalities were observed, and the received device¿s rfid tag data was captured and reviewed using the medline renewal ligasure rfid scanner engineering application.Upon review of the rfid tag data, it was confirmed that the device had been previously connected to a covidien ft10 console; however, no abnormalities or corrupt data points were observed, the rfid tag was able to be renewed successfully, and the reported issue was confirmed.The root cause of the e420 usage limit error message is due to what medline perceives as anti-reprocessing technology/encryptions inside the covidien ft10 console, which in rare cases may "block" medline renewal reprocessed ligasure devices from being authenticated; this is not a failure of a reprocessed product¿s performance and does not identify any faults or failures with the ligasure product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50805179
Report Number3032391-2026-00110
Device Sequence Number10611080
Product Code NUJ
UDI-Device Identifier10888277719415
UDI-Public10888277719415
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLF1937CRH
Device Lot Number486930
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale